The solution of certain boundary value problems of the theory of harmonic functions
Differencialʹnye uravneniâ, Tome 11 (1975) no. 11, pp. 2052-2066
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_11_a14,
author = {I. P. Krasnov},
title = {The solution of certain boundary value problems of the theory of harmonic functions},
journal = {Differencialʹnye uravneni\^a},
pages = {2052--2066},
year = {1975},
volume = {11},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_11_a14/}
}
I. P. Krasnov. The solution of certain boundary value problems of the theory of harmonic functions. Differencialʹnye uravneniâ, Tome 11 (1975) no. 11, pp. 2052-2066. http://geodesic.mathdoc.fr/item/DE_1975_11_11_a14/